# SDR RAAA00B1005

- Difficulty date: April 30, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- Aircraft time: 59,557 hours, 41,444 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND CRACKS IN NOSE WHEEL WELL LT SIDE BULKHEAD FS 277.  REPAIRED CRACKS IN LT SIDE NOSE WHEEL WELL PRESSURE BULKHEAD FS 277 IAW SRM 53-10-9 FIG 4 AND COMPLIED WITH SERVICE BULLETIN 727-53-0145.M54 #98
